# SDR DALA13062840957

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1193-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, CORROSION FOUND ON LONGERON 29L, REPAIR SPLICE BETWEEN BS 1193 TO 1212 AFT CARGO BAY.  REPLACED LONGERON SECTION IAW SRM 51-10-3 & -4.
